# SDR P5CA9500074

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn
- Condition: Malfunctioned
- Location: Wheel Well
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, WHEELWELL FIRE LIGHT CAME ON, RETURNED TO SYD.  TROUBLESHOT THE FIRE WARNING SYSTEM, UNABLE TO LOCATE POSITIVE CAUSE.  NO AIR LEAKS PLACARDED, FIRE WARNING SYSTEM PER MEL 26-06.
